# SDR QXEA2024071000171

- Difficulty date: June 28, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 13,403 hours, 8,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frs 86-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH BEAM BETWEEN FR 86-FR 88. REMOVED AND REPLACED RH BEAM BETWEEN FR 86-FR 88 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06.
